Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1954, Volume 22, Issue 2

Autoregression in the United States Economy, 1870-1929<228:AITUSE>2.0.CO;2-Y
p. 228-243

Arthur J. Gartaganis

This study maintains that the American economy is characterized by a universe with more than one basic autoregressive population structure. Agreement with this hypothesis is tested by the analysis of the statistical properties of a number of economic time series. A comparison is then made with the results of other investigators of this problem, and finally further elaborations on the nature of these basic autoregressive population structures are entertained.

Log In To View Full Content